MAUDE Adverse Event Report: BECTON DICKINSON CATHENA; INTRAVASCULAR CATHETER

BECTON DICKINSON CATHENA; INTRAVASCULAR CATHETER
Catalog Number 386863
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issue of leakage was unable to be observed in the returned photo.Corrective actions have been initiated, and a manufacturing root cause has been identified for this failure mode.Actions have been made to address the issue.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that when you pull the cathena needle back blood may splatter.Rcc received a complaint via email.While at a hospital a (b)(6) employee heard a hospital employee express xxx with cathena.The hospital employee indicated that ¿when you pull the cathena needle back blood may splatter¿.The provided photo is only intended to portray product code information.No batch was visible and the physical unit is no longer available.Date of event: february 10, 2026 hospital facility: xxx facility contact person: xxx (unknown last names) facility contact information: unknown direct phone number or email sample status: no sample is available (either physical or photographic) patient impact: no known patient impact product code: 386863 (cathena 20ga x 1.25¿) product batch: unknown that is all the information that is available and no additional information can be provided.

Brand Name
CATHENA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
suzhou industrial park
singapore 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24444427
Report Number2243072-2026-00124
Device Sequence Number10443626
Product Code FOZ
UDI-Device Identifier00382903868636
UDI-Public(01)00382903868636
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386863
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown